Skip to Content

Anyone on adderall with raynauds symptoms/?

Responses (1)

crazythat 20 Nov 2014

I was diagnosed with raynauds syndrome before I started taking adderall. I would only have purple discoloration of my finger tips and toes at that time. I've been taking adderall for five years and now my raynauds symptoms come as bright red fingertips and toes. I don't know why this has changed, but it goes away completely when I don't take the adderall. Also, I notice this seems to correlate with me having a full bladder. If I go to the restroom the bright red fingertips go away. Also it comes on towards the end of the duration of action of the adderall in my system. I take the IR, and at about 3 hours after taking the dose for me its action for treating ADD starts to dissipate at about 3 hours after taking it. I can amost always count on having the red fingers at that time. Hth

bmjzee 21 Nov 2014

Thank you crazythat. Im brand new to all this n that was my first question and you answered. I too have been on adderall for years n its certainly helped tremendously. My concern is the literature now says to mention raynauds symptoms to your doc. I havnt yet for fear hell take me off it. Rapid Temperature changes bring on my symptoms. Im wondering if raynauds is dangerous. Thank you All. J'sZ.

Anonymous 19 Dec 2014

I have bursa in my right knee. And sjorgine syndrome. I wake up with tight numb hands. Constant pain. My physicians all deny pain meds. due to the fact I am on adderall. I decided to contact a pain management clinic. I did get a 12 day supply of vicodan from a walk in hospital. I have no side effects from combining both.
It is cruel of my doctors to deny pain meds. when they know the pain I am going through. I hope to be successful with the pain management doctor.
Always
In
Pain

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions